MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA; NEEDLE, HYPODERMIC, SINGLE LUMEN

ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 21-3256-24
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that the nurse was de-accessing a port and the safety mechanism failed, resulting in needlestick and bodily fluid exposure.There was a clinical injury.Patient had bloodborne disease, resulting in exposure of the healthcare team member.Treatment included medical prophylaxis for bloodborne pathogen.The patient did not receive any medical treatment.The event is listed as ongoing due to continued medical prophylaxis of healthcare team member.The patient information was unknown.Time of event was 8:30.
 
Additional Manufacturer Narrative
Evaluation codes: updated.No product was returned and could not confirm the reported complaint.A device history record (dhr) review could not be performed as the lot number is unknown.If the product is returned, the manufacturer will reopen the complaint for further investigation.

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16856000
Report Number3012307300-2023-04916
Device Sequence Number12677236
Product Code FPA
UDI-Device Identifier10610586029790
UDI-Public10610586029790
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3256-24
Device Catalogue Number21-3256-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown